Serre weights for mod p Hilbert modular forms: The totally ramified case

Toby Gee, David Savitt

Research output: Contribution to journalArticle

17 Scopus citations

Abstract

We study the possible weights of an irreducible 2-dimensional modular mod p representation of Gal(F̄/F), where F is a totally real field which is totally ramified at p, and the representation is tamely ramified at the prime above p. In most cases we determine the precise list of possible weights; in the remaining cases we determine the possible weights up to a short and explicit list of exceptions.

Original languageEnglish (US)
Pages (from-to)1-26
Number of pages26
JournalJournal fur die Reine und Angewandte Mathematik
Issue number660
DOIs
StatePublished - Nov 1 2011

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Serre weights for mod p Hilbert modular forms: The totally ramified case'. Together they form a unique fingerprint.

  • Cite this